# SDR HEED95336

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Uniball Bearing
- Part number: 78286SB5007101
- Condition: Corroded
- Location: Swashplate
- Part time: 292 hours
- Component: 761040850004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIBALL BEARING CORROSION.  REPLACE UNIT
